# SDR CA140217017

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,850 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE VERTICAL STABILIZER L/E PANELS FOUND DELAMINATED WITH WATER INGRESS.
